• Title of article

    A modified Zabolotskaya–Khokhlov equation for systems having small quadratic nonlinearity

  • Author/Authors

    M.S. Cramer and C. Webb، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    17
  • From page
    323
  • To page
    339
  • Keywords
    nonlinear waves , Modified Zabolotskaya–Khokhlor equation , Cubic nonlinearity , Method of multiple scales , Alfve´n waves
  • Journal title
    Wave Motion
  • Serial Year
    2007
  • Journal title
    Wave Motion
  • Record number

    344971